Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 52, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 21, 2015, 3:25 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2015, 3:25 PM EDT (19:25 UTC)
- Expired
- Jul 22, 2015, 1:49 AM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
367 WHUS71 KBUF 211925 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 325 PM EDT TUE JUL 21 2015 LOZ044-045-220330- /O.NEW.KBUF.SC.Y.0052.150721T1925Z-150722T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 325 PM EDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT WEDNESDAY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
3 follow-up statements
730 WHUS71 KBUF 212357 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 757 PM EDT TUE JUL 21 2015 LOZ044-045-220800- /O.CON.KBUF.SC.Y.0052.000000T0000Z-150722T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 757 PM EDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
118 WHUS71 KBUF 220307 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1107 PM EDT TUE JUL 21 2015 LOZ044-045-221100- /O.CON.KBUF.SC.Y.0052.000000T0000Z-150722T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1107 PM EDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
964 WHUS71 KBUF 220549 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 149 AM EDT WED JUL 22 2015 LOZ044-045-220700- /O.CAN.KBUF.SC.Y.0052.000000T0000Z-150722T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 149 AM EDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. BUOY OBSERVATIONS SHOW WINDS AND WAVES HAVE FALLEN BELOW CRITERIA. $$ SMITH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 3:23 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 21, 3:23 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 323 PM EDT TUE JUL 21 2015 .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE UPPER MISSISSIPPI VALLEY WILL SLOWLY BUILD ACROSS THE GREAT LAKES THROUGH THE REST OF THE WORK WEEK...WHILE PROVIDING OUR REGION WITH MAINLY DRY WEATHER AND SLIGHTLY BELOW AVERAGE TEMPERATURES. && .NEAR TERM /THROUGH WEDNESDAY/... THE SAINT LAWRENCE VALLEY AND PORTIONS OF THE NORTH COUNTRY WILL BE SUBJECT TO THE PASSAGE OF A FAIRLY STRONG SHORTWAVE/ASSOCIATED WEAK SECONDARY SURFACE TROUGH EARLY THIS EVENING. AS THIS FEATURE INTERACTS WITH SOMEWHAT GREATER AMOUNTS OF LOW LEVEL MOISTURE LINGERING TO THE LEE OF LAKE ONTARIO...IT WILL PROBABLY TOUCH OFF AN ADDITIONAL ROUND OF SCATTERED CONVECTION THROUGH EARLY THIS EVENING...WITH THIS ACTIVITY THEN FADING OUT LATER THIS EVENING WITH THE LOSS OF HEATING AND THE DEPARTURE OF THE SHORTWAVE. ASIDE FROM THIS...EXPECT FAIR AND DRY WEATHER TO DOMINATE THROUGH TONIGHT AS HIGH PRESSURE OVER THE UPPER MISSISSIPPI VALLEY CONTINUES BUILDING IN OUR DIRECTION. WITH MAINLY CLEAR TO PARTLY CLOUDY SKIES IN PLACE AND DEWPOINTS LOWERING INTO THE LOWER TO MID 50S...OVERNIGHT LOWS TONIGHT WILL BE COOLER THAN THOSE OF LAST NIGHT...WITH READINGS RANGING FROM THE LOWER TO MID 50S ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER TO RIGHT AROUND 60 ALONG THE IMMEDIATE LAKESHORES. ON WEDNESDAY...THE CENTER OF THE AFOREMENTIONED SURFACE HIGH WILL CONTINUE TO BUILD EASTWARD INTO THE CENTRAL GREAT LAKES AND OHIO VALLEY...WHILE ALOFT AN UPPER LEVEL LOW WILL SPIN IN PLACE ACROSS NORTHWESTERN QUEBEC...WITH THE SOUTHERN EXTENT OF ITS ATTENDANT SHORTWAVE IMPULSES/MOISTURE FIELD SLIDING ACROSS SOUTHERN ONTARIO AND NORTHERN NEW YORK. COUPLED WITH DIURNAL HEATING AND THE CONSEQUENT DEVELOPMENT OF SOME WEAK INSTABILITY...THE ABOVE SHOULD BE ENOUGH TO SUPPORT THE DEVELOPMENT OF SOME SCATTERED DIURNALLY- DRIVEN SHOWERS ACROSS THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY WEDNESDAY AFTERNOON. WHILE SOME ISOLATED THUNDER STILL CANNOT BE COMPLETELY RULED OUT IN THE ABOVE REGION...AT THIS POINT MOST OF THE AVAILABLE SHORT TERM GUIDANCE /WITH THE EXCEPTION OF THE NAM/ DEVELOPS ONLY ABOUT 100 J/KG OF SBCAPE...SO HAVE ELECTED TO KNOCK THUNDER CHANCES FOR THIS AREA BACK FROM THE CHANCE TO THE SLIGHT CHANCE RANGE. ELSEWHERE...DRIER AIR AND SUBSIDENCE ASSOCIATED WITH THE BUILDING HIGH SHOULD SUPPORT DRY AND FAIR WEATHER SOUTH OF LAKE ONTARIO...WITH JUST SOME LIMITED DIURNAL CU DEVELOPMENT. TEMPERATURE-WISE...SOMEWHAT COOLER 850 MB TEMPS OF +9C TO +11C WILL SUPPORT HIGHS MAINLY IN THE MID TO UPPER 70S...WITH SOMEWHAT COOLER READINGS FOUND ACROSS THE HIGHER TERRAIN. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... WEDNESDAY NIGHT AND THURSDAY A PERSISTENT MID LEVEL TROUGH WILL REMAIN IN PLACE ACROSS QUEBEC AND NORTHERN NEW ENGLAND. A SERIES OF WEAK MID LEVEL SHORTWAVES WILL TRAVERSE THE MEAN LONGWAVE TROUGH AND BRING PERIODS OF SUBTLE ASCENT AND SOMEWHAT DEEPER MOISTURE TO THE NORTH COUNTRY THAT MAY PRODUCE SCATTERED SHOWERS. GIVEN THE WEAK NATURE OF THE FORCING AND MARGINAL MOISTURE...EXPECT MOST OF THE SCATTERED SHOWERS TO BE TIED TO THE DIURNAL CYCLE. SCATTERED SHOWERS WEDNESDAY EVENING SHOULD END OVERNIGHT WITH NOCTURNAL STABILIZATION OF THE BOUNDARY LAYER. THURSDAY MORNING SHOULD BE DRY...FOLLOWED BY WIDELY SCATTERED SHOWERS DURING THE AFTERNOON ESPECIALLY ACROSS THE HIGHER TERRAIN. THERE MAY BE JUST ENOUGH INSTABILITY FOR AN ISOLATED THUNDERSTORM AS WELL. OTHERWISE FOR THE REST OF THE AREA FROM THE FINGER LAKES WESTWARD HIGH PRESSURE ACROSS THE OHIO VALLEY WILL PROVIDE ENOUGH SUBSIDENCE AND DRYING TO SUPPORT DRY WEATHER AND A GOOD DEAL OF SUNSHINE. TEMPERATURES WILL RUN ABOUT 3-5F BELOW NORMAL THROUGH THE MIDDLE OF THE WEEK WITH 850MB TEMPS AROUND +11C. THIS WILL SUPPORT HIGHS IN THE MID TO UPPER 70S ACROSS LOWER ELEVATIONS AND LOW TO MID 70S ACROSS HIGHER TERRAIN. HUMIDITY WILL BE LOW BY MID SUMMER STANDARDS AS DEWPOINTS FALL INTO THE LOWER TO MID 50S. LOWS WEDNESDAY NIGHT AND THURSDAY NIGHT WILL RUN IN THE MID TO UPPER 50S ON THE LAKE PLAINS AND LOWER 50S ACROSS THE INTERIOR SOUTHERN TIER AND TUG HILL REGION. ON FRIDAY THE PERSISTENT MID LEVEL TROUGH WILL BEGIN TO MOVE EAST INTO THE CANADIAN MARITIMES. ONE LAST NOTABLE SHORTWAVE WILL ROTATE AROUND THE TROUGH AND ACROSS NORTHERN NY AND NEW ENGLAND. THIS MAY AGAIN PRODUCE A FEW SCATTERED SHOWERS OR AN ISOLATED THUNDERSTORM ACROSS THE NORTH COUNTRY. FOR THE REST OF THE AREA HIGH PRESSURE BUILDING OUT OF THE OHIO VALLEY AND INTO THE LOWER LAKES WILL BRING A GOOD DEAL OF SUNSHINE. EXPECT HIGHS IN THE UPPER 70S ACROSS LOWER ELEVATIONS AND MID 70S ACROSS HIGHER TERRAIN. FRIDAY EVENING THE MID LEVEL LOW WILL CONTINUE TO PULL AWAY FROM THE REGION. ANY SCATTERED SHOWERS ACROSS THE NORTH COUNTRY WILL COME TO AN END. THIS WILL LEAVE MAINLY CLEAR SKIES OVERNIGHT AS A WEAK RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA. THE AIRMASS WILL BEGIN TO MODERATE WITH LOWS A FEW DEGREES WARMER THAN PREVIOUS NIGHTS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE LONGWAVE PATTERN WILL SLOWLY AMPLIFY THROUGH THE LONG TERM AS A RIDGE POPS ACROSS THE HIGH PLAINS WHILE A TROUGH DEVELOPS ACROSS EASTERN CANADA. A SHORTWAVE AND WEAK SURFACE FRONT ALONG THE SOUTHERN PERIPHERY OF THE DEVELOPING TROUGH WILL PUSH SLOWLY THROUGH THE GREAT LAKES REGION DURING THE SECOND HALF OF THE WEEKEND AND EARLY NEXT WEEK BRINGING THE NEXT CHANCE OF SCATTERED SHOWERS AND STORMS TO THE REGION. LOOKING AT THE DETAILS...WEAK HIGH PRESSURE DRIFTING TO THE EAST COAST ON SATURDAY SHOULD STILL PROVIDE ENOUGH SUBSIDENCE FOR ONE MORE DRY DAY. THE SOUTHWEST RETURN FLOW AROUND THE DEPARTING HIGH WILL BOOST TEMPERATURES BACK TO A LITTLE ABOVE AVERAGE WITH HIGHS IN THE LOWER TO MID 80S IN MOST AREAS. MOISTURE WILL ONLY SLOWLY RETURN SO HUMIDITY SHOULD STAY AT COMFORTABLE LEVELS. SATURDAY NIGHT AND SUNDAY THE WEAK MID LEVEL TROUGH AND SURFACE FRONT WILL EASE SLOWLY ACROSS THE LOWER GREAT LAKES REGION. MOISTURE AND INSTABILITY WILL BE SUFFICIENT TO SUPPORT AT LEAST A FEW SCATTERED SHOWERS AND STORMS. MONDAY THIS TROUGH WILL ONLY SLOWLY MOVE INTO NEW ENGLAND...SO A FEW SHOWERS AND STORMS MAY LINGER ACROSS THE EASTERN HALF OF THE AREA. BY TUESDAY HIGH PRESSURE BUILDS INTO THE GREAT LAKES WITH A RETURN TO DRY WEATHER. TEMPERATURES WILL REMAIN WARM SUNDAY THROUGH TUESDAY WITH HIGHS IN THE LOW TO MID 80S MOST DAYS. LOW TEMPERATURES WILL BE MILDER AS WELL WITH UPPER 60S ON THE LAKE PLAINS AND LOWER 60S IN COOLER INTERIOR LOCATIONS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... HIGH PRESSURE SLOWLY BUILDING EASTWARD FROM THE UPPER MISSISSIPPI VALLEY WILL RESULT IN FAIR VFR WEATHER LARGELY DOMINATING ACROSS WESTERN AND NORTH CENTRAL NEW YORK THROUGH WEDNESDAY. THE ONE POSSIBLE EXCEPTION TO THIS WILL BE ACROSS THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY...WHERE THE PASSAGE OF A FAIRLY STRONG SHORTWAVE/ATTENDANT WEAK SURFACE TROUGH COULD GENERATE SOME ADDITIONAL SCATTERED CONVECTION AND ATTENDANT BRIEF LOCALIZED RESTRICTIONS THROUGH EARLY THIS EVENING...AND WHERE SOME ADDITIONAL SCATTERED SHOWERS WILL ALSO BE POSSIBLE WEDNESDAY AFTERNOON. OUTLOOK... WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR...WITH A CHANCE OF SHOWERS ACROSS THE NORTH COUNTRY BOTH THURSDAY AND FRIDAY AFTERNOONS. SATURDAY...MAINLY VFR. SATURDAY NIGHT AND SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS/ THUNDERSTORMS AND ATTENDANT MVFR. && .MARINE... IN THE WAKE OF A COLD FRONT...A COUPLE PERIODS OF MODERATELY BRISK WINDS WILL AFFECT THE EASTERN HALF OF LAKE ONTARIO THROUGH MIDWEEK...WITH THE FIRST OF THESE COMING BETWEEN NOW AND THE FIRST HALF OF TONIGHT...AND THE SECOND FOLLOWING TUESDAY AFTERNOON. DURING THESE TWO TIME FRAMES...WINDS OF 15 TO 20 KNOTS ARE ANTICIPATED ACROSS THE EASTERN OPEN WATERS OF THE LAKE...WITH THESE OCCASIONALLY REACHING INTO THE ADJACENT NEARSHORE WATERS AT TIMES...AND THIS ESPECIALLY EXPECTED TO BE THE CASE THROUGH THE FIRST HALF OF TONIGHT. SUCH WINDS ARE MARGINALLY STRONG ENOUGH TO SUPPORT A SMALL CRAFT ADVISORY...AND WILL LIKELY TRANSLATE INTO WAVE HEIGHTS REACHING TO 3 TO 5 FEET ACROSS THE EASTERN END OF THE LAKE THROUGH THE FIRST HALF OF TONIGHT...AND POSSIBLY APPROACHING THESE SAME LEVELS AGAIN LATER WEDNESDAY. GIVEN BOTH THE ABOVE AND CURRENT OBS OF 3 FOOT WAVES ALREADY BEING NOTED ACROSS THE OPEN WATERS OF CENTRAL AND EASTERN LAKE ONTARIO... HAVE ELECTED TO HOIST A SMALL CRAFT ADVISORY FOR OUR FAR EASTERN NEARSHORE ZONES OF LAKE ONTARIO THROUGH MUCH OF TONIGHT...WHILE HOLDING OFF ON ANY ADDITIONAL FLAGS FOR WEDNESDAY GIVEN THE MORE MARGINAL CONDITIONS CURRENTLY EXPECTED DURING THAT TIME FRAME. ELSEWHERE...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MIDWEEK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EDT WEDNESDAY FOR LOZ044-045. && SYNOPSIS...JJR NEAR TERM...JJR SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK AVIATION...JJR MARINE...JJR
Hazardous weather outlook, Jul 21, 12:50 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1250 PM EDT TUE JUL 21 2015 NYZ001>008-010>014-019>021-085-221700- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1250 PM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221700- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1250 PM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Special weather statement, Jul 21, 10:17 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1017 AM EDT TUE JUL 21 2015
NYZ003-013-014-211500-
ONTARIO-LIVINGSTON-MONROE-
1017 AM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ONTARIO...NORTHERN
LIVINGSTON AND SOUTH CENTRAL MONROE COUNTIES...
AT 1015 AM EDT...A STRONG THUNDERSTORM WAS NEAR GENESEO...MOVING EAST
AT 35 MPH.
WINDS GUSTS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GENESEO...LETCHWORTH STATE PARK...AVON...MOUNT MORRIS...VICTOR...
HONEOYE FALLS...CONESUS...BRISTOL...CALEDONIA AND LIMA.
THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 7 AND 10.
THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND BRIEF HEAVY
DOWNPOURS.
LAT...LON 4272 7795 4297 7788 4301 7741 4285 7730
4267 7740
TIME...MOT...LOC 1415Z 270DEG 32KT 4285 7779
HITCHCOCKSpecial weather statement, Jul 21, 10:50 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1050 AM EDT TUE JUL 21 2015
NYZ014-211530-
ONTARIO-
1050 AM EDT TUE JUL 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND EASTERN
ONTARIO COUNTY...
AT 1046 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLOOMFIELD TO NEAR CONESUS...AND MOVING EAST AT
35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GENEVA...CANANDAIGUA...CLIFTON SPRINGS...PHELPS...RUSHVILLE...
GORHAM...MANCHESTER...SHORTSVILLE...HUNT HOLLOW AND BRISTOL MOUNTAIN.
THIS INCLUDES CANANDAIGUA LAKE...CONESUS LAKE...AND SENECA LAKE.
BOATERS SHOULD SEEK SHELTER IMMEDIATELY.
THIS INCLUDES INTERSTATE 90 NEAR EXIT 42.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4265 7749 4298 7736 4296 7696 4287 7696
4286 7698 4276 7698 4276 7731 4271 7735
4262 7737
TIME...MOT...LOC 1446Z 273DEG 29KT 4292 7737 4272 7757
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 10:17 AM EDT | Special Weather Statement | BUF | Livingston | 43 min |
| Jul 21, 10:50 AM EDT | Special Weather Statement | BUF | Ontario | 40 min |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.